Please help me
I have been on sertraline for almost a year now and I felt good at the start just feel worse again?
Question posted by Nicolereid on 20 April 2022
Last updated on 20 April 2022 by WildcatVet
First let me ask you a question... what is the dosage that you're taking? If it's in the lower range you might need an increase or the addition of a "booster" medication like Abilify or Rexulti.
Has there been anything in your life recently that may be contributing to your feeling bad?
You really should talk to your doctor and tell them what's going on because you do have a few options. There's no reason for you to have to live with this.
Best regards and I hope you're feeling better quickly.
- Sertraline uses and safety info
- Sertraline prescribing info & package insert (for Health Professionals)
- Side effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.